# SDR F3LA2017031300090

- Difficulty date: February 17, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 35,271 hours, 24,622 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: D5463005820000
- Condition: Corroded
- Location: Nr 2 Pylon
- Part time: 35,271 hours, 24,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TO WING INBD SHACKLE FITTINGS PRESSED BUSHINGS CORRODED.  REMOVED THE NR 2 PYLON TO WING INBD SHACKLE FITTING PRESSED BUSHING AND INSTALLED AND LINE HONED NEW FABRICATED BUSHING IAW TD 802729958-006-2017 AND EA A2-57R-33669.
